# SDR IPXA09556531

- Difficulty date: June 18, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Part number: UL18991
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 ENGINE HYD LINE BRACKET CRACKED AT AFT ATTACH SCREW AT 3 O`CLOCK POSITION ON ENG.  REMOVED AND REPLACED BRACKET PER RR SPM 70-51-00-400-000.
